Irene Fonseca
Irene Fonseca
Подтвержден адрес электронной почты в домене andrew.cmu.edu - Главная страница
Название
Процитировано
Процитировано
Год
Modern Methods in the Calculus of Variations: L^ p Spaces
I Fonseca, G Leoni
Springer Science & Business Media, 2007
5192007
Degree theory in analysis and applications
G Fonseca, I Fonseca, W Gangbo
Oxford University Press, 1995
3821995
\calA-Quasiconvexity, Lower Semicontinuity, and Young Measures
I Fonseca, S Müller
SIAM journal on mathematical analysis 30 (6), 1355-1390, 1999
2711999
Quasi-convex integrands and lower semicontinuity in L^1
I Fonseca, S Müller
SIAM journal on mathematical analysis 23 (5), 1081-1098, 1992
2111992
The gradient theory of phase transitions for systems with two potential wells
I Fonseca, L Tartar
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 111 (1 …, 1989
2021989
Relaxation of quasiconvex functional in BV( Ω, &R;p) for integrands f(x, u,∇;u)
I Fonseca, S Müller
Archive for rational mechanics and analysis 123 (1), 1-49, 1993
1991993
Analysis of concentration and oscillation effects generated by gradients
I Fonseca, S Müller, P Pedregal
SIAM journal on mathematical analysis 29 (3), 736-756, 1998
1971998
A uniqueness proof for the Wulff theorem
I Fonseca, S Müller
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 119 (1 …, 1991
1741991
A global method for relaxation
G Bouchitté, I Fonseca, L Mascarenhas
Archive for rational mechanics and analysis 145 (1), 51-98, 1998
1521998
3D-2D asymptotic analysis for inhomogeneous thin films
A Braides, I Fonseca, G Francfort
Indiana University Mathematics Journal, 1367-1404, 2000
1482000
The Wulff theorem revisited
I Fonseca
Proceedings of the Royal Society of London. Series A: Mathematical and …, 1991
1451991
The lower quasiconvex envelope of stored energy function for an elastic crystal
I Fonseca
J. Math. pures et appl. 67, 175-195, 1988
1421988
VARIATIONAL METHODS FOR ELASTIC CRYSTALS.
I FONSECA
1231986
Relaxation of multiple integrals below the growth exponent
I Fonseca, J Malý
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 14 (3), 309-338, 1997
1101997
A-quasiconvexity: relaxation and homogenization
A Braides, I Fonseca, G Leoni
ESAIM: Control, Optimisation and Calculus of Variations 5, 539-577, 2000
1012000
Regularity results for anisotropic image segmentation models
I Fonseca, N Fusco
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 24 (3), 463-499, 1997
861997
A global method for relaxation in W 1, p and in SBV p
G Bouchitté, I Fonseca, G Leoni, L Mascarenhas
Archive for rational mechanics and analysis 165 (3), 187-242, 2002
832002
Anisotropic singular perturbations—the vectorial case
AC Barroso, I Fonseca
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 124 (3 …, 1994
771994
A Gamma-convergence result for the two-gradient theory of phase transitions
S Conti, I Fonseca, G Leoni
752001
Scalar minimizers with fractal singular sets
I Fonseca, J Malý, G Mingione
Archive for rational mechanics and analysis 172 (2), 295-307, 2004
742004
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20